MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE/SAFE LOCK CATHETER EXT. 12 IN.; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE/SAFE LOCK CATHETER EXT. 12 IN.; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 050-95001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient had a fluid leak between their stay safe catheter extension set and their pd catheter during training.Upon follow-up, the peritoneal dialysis registered nurse (pdrn) stated that the patient prescribed prophylactic antibiotics (vancomycin, 2 g, single dose, ip and gentamicin, 2 g, ip, single dose).The pdrn confirmed that despite the prophylactic antibiotics, there were no symptoms, adverse events, or injuries requiring medical intervention required as a result of the reported event.The extension set is not available to be returned to the manufacturer for evaluation because it was discarded.
 
Additional Manufacturer Narrative
Plant investigation: the sample was not returned to the manufacturer and the lot number was not provided.A manufacturing review was performed on the products shipped to the patient for the three (3) month time frame which immediately preceded the event occurrence date.No information was found related to a possible lot number for the product.A device history review (dhr) review was not performed since the lot number is unknown and no information was found from this customer relating a possible lot number from the product as a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.

Brand Name
STAY SAFE/SAFE LOCK CATHETER EXT. 12 IN.
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key8605853
Report Number8030665-2019-00711
Device Sequence Number3236650
Product Code KDI
UDI-Device Identifier00840861100767
UDI-Public00840861100767
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K904806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number050-95001
Was Device Available for Evaluation? No
Device Age MO
Initial Date Received by Manufacturer 04/24/2019
Supplement Date Received by Manufacturer05/14/2019
Initial Report FDA Received Date05/13/2019
Supplement Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; LIBERTY CYCLER SET ; LIBERTY SELECT CYCLER